| Model Number |
2434-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ infusion set leaked from the filter while priming the tpn tubing.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "while priming the tpn tubing, i noticed dripping.The fluid hasn¿t reached the tip of the tubing but is dripping already so i examined the set up and found there was leaking on the end of the filter.".
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 20096376.D4: medical device expiration date: 2023-09-11.H4: device manufacture date: 2020-09-10.H6: investigation summary: 2 samples were received and tested by our quality team.The sets were visually inspected for possible defects but none were noticed.An infusion of saline solution was then ran through the sets and the leaks from filters became apparent.This verified the customer's complaint of leakage.These filters were then sent to the supplier in the uk for further investigation into the possible root cause.Their investigation was as such: in conclusion, the reported leakage was observed within filter 1 and due to the visual appearance has been caused during the manufacturing process, corrective actions have been implemented to eliminate any potential partial coupons by changes to the vent membrane vision system and a replacement of the waste membrane take up roller, the implicated filters have been deemed to be most likely manufactured prior to the corrective actions taking place within production.The breached bar seal on filter number 2 has been unable to determine the root cause but has most likely been caused due to pressure being applied to the filter in the incorrect direction.Due to corrective actions being taken within production for the reported defect there will be no further actions taken at this time.A device history record review for model 2434-0007 lot number 20096376 was performed.The search showed that a total of (b)(4)units in 1 lot number was built on 11sep2020.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
Event or Problem Description